# SDR FDEA201601050028

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 73,148 hours, 17,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Corroded
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO L3 DOOR AFT LOWER FUSELAGE FRAME WEB CRACKED AT BS 1310, BETWEEN LONGERONS 26 - 27L.   REPAIRED IAW SRM 53-40-15-2R   FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
